# SDR UF6A990610

- Difficulty date: June 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Nh Probe
- Part number: 3039242
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 667 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5750 - NR 2 NH WAS ABOVE LIMITS IN CRUISE POWER.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE NR 1 NH PROBE.  PERFORMED POWER ASSURANCE RUNS WITH NO DEFECTS NOTED.  SYSTEM OPS CHECKED GOOD.  (M)
